# SDR HEEA0014184

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2761N
- Make and model: Bell 206L-1
- Aircraft serial: 45277
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206310105101
- Condition: Worn
- Location: T/R Blade
- Part time: 2,104 hours
- Component: 206016201131
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

STIFF OPERATION OF TAIL ROTOR PEDAL CONTROLS. REPLACED GALLED BEARINGS.  (SCRAPPED BEARINGS)
